Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Compactly generated algebras over discrete fields


Author: Seth Warner
Journal: Bull. Amer. Math. Soc. 73 (1967), 227-230
DOI: https://doi.org/10.1090/S0002-9904-1967-11692-6
MathSciNet review: 0222123
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Espaces vectoriels topologiques, Ch. I-II, Act. Sci. Ind. 1189, Hermann, Paris, 1953. MR 54161
  • 2. J. Braconnier, Sur les espaces vectoriels localements compacts, Comptes Rendus de l'Académie des Sciences, Paris 222 (1946), 777-778. MR 15651
  • 3. Andrew M. Gleason, Groups without small subgroups, Ann. of Math. 56 (1952), 193-212. MR 49203
  • 4. Nathan Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math Soc., Providence, R. I., 1956. MR 81264
  • 5. Irving Kaplansky, Topological methods in valuation theory, Duke Math. J. 14 (1947), 527-541. MR 22210
  • 6. Irving Kaplansky, Locally compact rings, Amer. J. Math. 70 (1948), 447-459. MR 24887
  • 7. L. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1946.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11692-6

American Mathematical Society